Record number :
1544152
Title of article :
Quantile hedging for equity-linked contracts
Author/Authors :
Klusik، نويسنده , , Przemys?aw and Palmowski، نويسنده , , Zbigniew، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
7
From page :
280
To page :
286
Abstract :
We consider an equity-linked contract whose payoff depends on the lifetime of the policy holder and the stock price. We provide the best strategy for an insurance company assuming limited capital for the hedging. The main idea of the proof consists in reducing the construction of such strategies for a given claim to a problem of superhedging for a modified claim, which is the solution to a static optimization problem of the Neyman–Pearson type. This modified claim is given via some sets constructed in an iterative way. Some numerical examples are also given.
Keywords :
Quantile hedging , Equity-linked contract
Journal title :
Insurance Mathematics and Economics
Link To Document :